# SDR ASAA2024101953275

- Difficulty date: October 19, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 69,446 hours, 28,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVERWING EMERGENCY EXIT DOOR LIGHTS (FWD + AFT LIGHT) BOTH INOP (EXTERIOR). GROUNDED - YES. RELAMPED BOTH EMERGENCY LIGHTS (EXTERIOR) NO HELP. REMOVED AND REPLACED BOTH BATTERY PACKS, OPS NORMAL. REF AMM 33-51-04, AMM 33-51-06 AND WDM 33-51-12. EMERGENCY LIGHTS OPS TEST NORMAL.
